# SDR UIEA02014

- Difficulty date: April 29, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 37572021
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIT TURNBACK, DURING CLIMB-OUT FROM JFK EN ROUTE TO MIA LOWER RUDDER DEFLECTION 5 DEGREES LEFT TO 3 DEGREES RIGHT CONTINUOUSLY.  RETURNED TO JFK.  DEFLECTIONS CONTINUED DURING DESCENT AND APPROACH.  MAINTENANCE USED PITOT STATIC TEST EQUIPMENT TO FIND FAULT.  IT WAS DETERMINED THAT THE YAW DAMPER COMPUTER WAS AT FAULT.  REMOVED AND REPLACED THE LOWER RUDDER YAW DAMPER COMPUTER AND OPS CHECKED NORMAL PER MM 22-16-00.  (M)
